# SDR SWAA2014061729123

- Difficulty date: April 15, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 64,395 hours, 52,634 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 311A1008
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON RT NACELLE STRUT ACCESS PANEL 5864R CRACKED.  REPAIRED PANEL IAW EA.
